Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2014 (2014), Article ID 608641, 8 pages
http://dx.doi.org/10.1155/2014/608641
Research Article

Growth Theorems for a Subclass of Strongly Spirallike Functions

College of Mathematics and Statistics, Zhoukou Normal University, Zhoukou, Henan 466001, China

Received 8 June 2014; Revised 22 July 2014; Accepted 22 July 2014; Published 12 August 2014

Academic Editor: Francisco J. Marcellán

Copyright © 2014 Yan-Yan Cui et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

In this paper we consider a subclass of strongly spirallike functions on the unit disk in the complex plane , namely, strongly almost spirallike functions of type and order . We obtain the growth results for strongly almost spirallike functions of type and order on the unit disk in by using subordination principles and the geometric properties of analytic mappings. Furthermore we get the growth theorems for strongly almost starlike functions of order and strongly starlike functions on the unit disk of . These growth results follow the deviation results of these functions.